Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Biorthogonal systems of functions


Author: Anna Johnson Pell
Journal: Trans. Amer. Math. Soc. 12 (1911), 135-164
MSC: Primary 42C05; Secondary 47A70
DOI: https://doi.org/10.1090/S0002-9947-1911-1500884-8
MathSciNet review: 1500884
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C05, 47A70

Retrieve articles in all journals with MSC: 42C05, 47A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500884-8
Article copyright: © Copyright 1911 American Mathematical Society

American Mathematical Society